Controllability of Multi-Agent Systems from a Graph-Theoretic Perspective

Show full item record

Please use this identifier to cite or link to this item: http://hdl.handle.net/1853/38427

Title: Controllability of Multi-Agent Systems from a Graph-Theoretic Perspective
Author: Rahmani, Amir R. ; Ji, Meng ; Mesbahi, Mehran ; Egerstedt, Magnus B.
Abstract: In this work, we consider the controlled agreement problem for multi-agent networks, where a collection of agents take on leader roles while the remaining agents execute local, consensus-like protocols. Our aim is to identify reflections of graph-theoretic notions on system-theoretic properties of such systems. In particular, we show how the symmetry structure of the network, characterized in terms of its automorphism group, directly relates to the controllability of the corresponding multi-agent system. Moreover, we introduce network equitable partitions as a means by which such controllability characterizations can be extended to the multileader setting.
Description: (c) 2009 Society for Industrial and Applied Mathematics
Type: Article
URI: http://hdl.handle.net/1853/38427
ISSN: 0363-0129
Citation: A. Rahmani, M. Ji, M. Mesbahi, and M. Egerstedt. Controllability of Multi-Agent Systems from a Graph-Theoretic Perspective. SIAM Journal on Control and Optimization, Vol. 48, No. 1, pp. 162-186, Feb. 2009.
Date: 2009-02
Contributor: Georgia Institute of Technology. School of Electrical and Computer Engineering
Georgia Institute of Technology. Center for Robotics and Intelligent Machines
University of Washington. Dept. of Aeronautics and Astronautics
Publisher: Georgia Institute of Technology
Society for Industrial and Applied Mathematics
Subject: Multi-agent systems
Networked systems
Controllability
Automorphism group
Equitable partitions
Agreeable dynamics
Algebraic graph theory

All materials in SMARTech are protected under U.S. Copyright Law and all rights are reserved, unless otherwise specifically indicated on or in the materials.

Files in this item

Files Size Format View
rmme-siam.pdf 582.9Kb PDF View/ Open

This item appears in the following Collection(s)

Show full item record